UM

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/03/09
Biconjugate Gradient Stabilized Method  Cascadic Multigrid Method  Fractional Diffusion Equations  Richardson Extrapolation  Variable Coefficients  
CRANK–NICOLSON ALTERNATIVE DIRECTION IMPLICIT METHOD FOR SPACE-FRACTIONAL DIFFUSION EQUATIONS WITH NONSEPARABLE COEFFICIENTS Journal article
SIAM Journal on Numerical Analysis, 2019,Volume: 57,Issue: 3,Page: 997-1019
Authors:  XUE-LEI LIN;  MICHAEL K. NG;  HAI-WEI SUN
Favorite |  | TC[WOS]:5 TC[Scopus]:7 | Submit date:2019/06/10
Nonseparable Variable Coefficients  Crank–nicolson Adi Methods  Space-fractional Diffusion Equations  Unconditional Stability Analysis  
On a second order scheme for space fractional diffusion equations with variable coefficients Journal article
Applied Numerical Mathematics, 2019,Volume: 137,Page: 34-48
Authors:  Vong,Seakweng;  Lyu,Pin
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2021/03/09
Fractional diffusion equation  Stability and convergence of numerical methods  Variable coefficients  Weighted and shifted Grünwald–Letnikov formulas  
On numerical contour integral method for fractional diffusion equations with variable coefficients Journal article
APPLIED MATHEMATICS LETTERS, 2017,Volume: 64,Page: 137-142
Authors:  Vong, Seakweng;  Lyu, Pin
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2018/10/30
Fractional Diffusion Equations  Variable Coefficients  Numerical Contour Integral